Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Darkening of tissue after taking antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3557 Questions

User :   i had/have a ear infection, i tried to take care of it my taking oral antibiotic and a ointment (mupirocin). it seemed to work but now the tissue is black (i am white by the way) and very thin. PLEASEE HELP
Doctor :   Hi
Doctor :  
How can i help you?
User :   i had/have a ear infection, i tried to take care of it my taking oral antibiotic and a ointment (mupirocin). it seemed to work but now the tissue is black (i am white by the way) and very thin. PLEASEE HELp
User :   HELP*
Doctor :   yes i shall help you?

User :   thank you
Doctor :  
tissue is black means what?
User :   its just realy dark
User :   it seems to be dead but i dont know
Doctor :  
where is the dark tissue?
User :   in my ear
User :   outside of it
Doctor :  
do you mean a black discharge is coming from the ear? or the outside ear has become dark?
User :   it became dark
User :   and very thin
Doctor :  
ok
Doctor :  
which antibiotic did you consume?
User :   i dont know the name of it
Doctor :   from how many days you have this problem?
User :   about 3-4 months >.
Doctor :  
now how is your ear infection is it totally controlled ar still it is there?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor